Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


On Real Quadratic Number Fields Related With A Specific Type of Continued Fraction Expansions

PP: 85-90
Ozen OZER,
The present paper deals with classifying the real quadratic number fields k = Q(√d) having specific continued fraction expansion of the integral basis element where d ≡ 2, 3(mod4) is a square free positive integer. Certain parametric representations are determined to calculate fundamental unit ǫd = td + ud√d /2 i 1 of such real quadratic number fields as well as the parametrized forms of d. Moreover, Yokoi’s d-invariants nd and md in the relation to continued fraction expansion of wd are mentioned by using coefficients of fundamental unit for such real quadratic fields. All results are concluded in the tables.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved